# SDR AALA20140611001

- Difficulty date: June 10, 2014
- Submitted: June 11, 2014
- Operation: Air carrier
- Aircraft: N436AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49454
- Aircraft time: 83,958 hours, 39,133 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TAIL COMPARTMENT EMER LIGHTS INOPERATIVE.  REPLACED POWER SUPPLY FOR TAIL COMPARTMENT EMER LIGHTS.  OPERATIONS CHECKED NORMAL.
